# SDR SWAA2022021070609

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 54,907 hours, 32,652 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507040G04
- Part serial: 2251
- Condition: Inoperative
- Location: Aft Cabin Lav
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE ALARM AT 8K ON APPROACH FA NOTICED ELECTRICAL SMELL. WATER HEATER AFT LAV FLASHING YELLOW. NO EVIDENCE OF FIRE. / [01] PERFORMED CONDITIONAL INSPECTION AMM 05-51-56. SEE LOG PAGE 1883562 FOR INOP WATER HEATER. AC OK FOR SERVICE
